# SDR UPS01235463

- Difficulty date: March 28, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDSHIELD SHATTERED.  OLD WINDOW REMOVED NEW WINDOW PARTIALLY INSTALLED / R&R R1 WINDOW PER M/M 56-11-1 WINDOW HEAT OPS CHECK GOOD
